| Model Number |
DR8094 |
| Medical Device Problem Codes |
Retraction Problem (1536); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
One of the devices was returned for evaluation.The device was received in two segments.The detached balloon was stuck in a 6f sheath.It is unknown whether patient and/or procedural factors contributed to the event.Based on the available information, the definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model dr8094 pta balloon dilatation catheter allegedly was difficult to retract through the sheath and detached.The devices were used with the sheath as a single unit.There was no reported patient injury.One patient was an (b)(6)-year-old male who weighed (b)(6) kilograms.Age, weight, and gender for the other patient was not provided.